Homoclinic solutions for linear and linearizable ordinary differential equations

Vladimirescu, Cristian, Avramescu, Cezar . Abstract and Applied Analysis 2000. 5 (2) :65-83

Locate this article in:

Bibtex

@article{CIS-318419,
  Author = {Vladimirescu, Cristian and Avramescu, Cezar},
  Title = {Homoclinic solutions for linear and linearizable ordinary differential equations},
  Journal = {Abstract and Applied Analysis},
  Volume = {5},
  Number = {2},
  Year = {2000},
  Pages = {65--83},
  Keywords = {}
}

Similar articles